Write a review

Thought Juvederm Would Do the Job - Dallas, TX

Had juvederm injection under my eyes 6 days ago......

had juvederm injection under my eyes 6 days ago.... I HAVE HANGING BAGS UNDER MY EYES !!!!.... IDK WHAT TO DO !!!! i have been putting ice packs.... nothing.... will it go away ??.... i look 30 years older.... got me in a very deep depression seeing the results i dont want to even look in the mirror
.... any advise or comments please....

Name not provided

horrible experience, friend told me she was great

Was this review helpful? 1 other found this helpful

Comments (5)

I agree, I had juviderm injected under my eyes A YEAR AGO and I still have bags. I even had lower eye bleph done in August to try and fix. THE PUFFY BAGS ARE STILL THERE. I don't recognize myself in the mirror anymore and I think it is permanant. DON'T DO IT!!
  • Reply
Union 2017. How many times did you get the dissolver ?
  • Reply
This hapoened to me as well . I have been dealing with this since sept . . Right after the injections I swelled up bags everything . Went back to dr and she injected the dissolving solution . This worked for about a week . Had to go back again injected more dissolving solution . This works for about a week after swelling goes down . Probably been injected with dissolving solution 4 times . It isn't working . Ice won't help. You need to go back to the dr . If a spa did it don't bother going back to that person please go to a plastic surgeon . I am looking for one at the moment . This is so horrible . Please contact me if you wish to discuss further .
  • Reply

So sorry. Had filler under eyes 5 months ago and am still trying to get back to normal. Let me give ou some tips based on all the things I have done trying to correct this (hyaluronidase, refill of restylane, ulthera, fractional co2, vi peel, radiofrequency, more hyaluronidase, and sclerotherapy for protruding vein caused by injections). What I recommend- wait a few more days, then return for conservative amount of hyaluronidase. Do not overdo it with the hyaluronidase as it can destroy your tissue and cause prolonged swelling (I can show you pics to prove that). Wait at least 10 days between hyaluronidase treatments. If you feel that your eyes are more wrinkly, saggy after all this, wait a few more weeks and consider a fractional co2 treatment to tighten eyes (on a light setting). Then, do not ever get fillers under eyes. I am 37 and never considered surgery in my life. I have appointments this week to get a lower bleph to correct the damage. I am 37 and have suffered extreme anxiety from this and get ready every morning with the lights off because I cannot bear to look at my eyes.

  • Reply

Oh no, I'm so sorry to hear. :( Have you called the office where you had the injections done? That might be a great first step if you trust them, or you could contact a board certified plastic surgeon or dermatologist.

Here are some Q&A's that might help you in between now and then:

How Long Should Swelling Last After Juviderm Injections to Tear Trough Area?

Puffy Eyes After Juvederm Injections in Under Eye Hollows

Here is a review from Theresa Anne, a community member who experienced a similar thing:

“Juvederm Injections in Tear Trough Area of Eyes”

Hyaluronidase is often used to dissolve Juverderm, here is a link to the Hyaluronidase community if you would like to check it out.

  • Reply